Next Article in Journal
Mild Solutions to the Cauchy Problem for Some Fractional Differential Equations with Delay
Next Article in Special Issue
On Indistinguishability Operators, Fuzzy Metrics and Modular Metrics
Previous Article in Journal
Large Sets in Boolean and Non-Boolean Groups and Topology
Previous Article in Special Issue
Orness For Idempotent Aggregation Functions
 
 

Order Article Reprints

Journal: Axioms, 2017
Volume: 6
Number: 29

Article: Existence of Order-Preserving Functions for Nontotal Fuzzy Preference Relations under Decisiveness
Authors: by Paolo Bevilacqua, Gianni Bosi and Magalì Zuanon
Link: https://www.mdpi.com/2075-1680/6/4/29

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop